Skip to Main content Skip to Navigation
Journal articles

Constrained orthogonal polynomials

Abstract : We define sets of orthogonal polynomials satisfying the additional constraint of a vanishing average. These are of interest, for example, for the study of the Hohenberg-Kohn functional for electronic or nucleonic densities and for the study of density fluctuations in centrifuges. We give explicit properties of such polynomial sets, generalizing Laguerre and Legendre polynomials. The nature of the dimension 1 subspace completing such sets is described. A numerical example illustrates the use of such polynomials.
Document type :
Journal articles
Complete list of metadata

Cited literature [8 references]  Display  Hide  Download
Contributor : Bruno Savelli Connect in order to contact the contributor
Submitted on : Friday, July 3, 2020 - 4:20:02 PM
Last modification on : Monday, December 13, 2021 - 9:16:11 AM
Long-term archiving on: : Thursday, September 24, 2020 - 8:47:12 AM


Files produced by the author(s)



B.G. Giraud. Constrained orthogonal polynomials. Journal of Physics A: Mathematical and General (1975 - 2006), IOP Publishing, 2005, 38 (33), pp.7299-7311. ⟨10.1088/0305-4470/38/33/006⟩. ⟨cea-02889246⟩



Record views


Files downloads